# SDR QR9R20220527001

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720259153
- Aircraft time: 3,441 hours
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 43800100302
- Part serial: 0702377
- Condition: Faulty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BACKUP SAS FAILED IN FLIGHT. AIRCRAFT DOES NOT PASS AP TEST. BACKUP SAS AND YAW TRIM STAYS ILLUMINATED. TEST PILOT EVALUATION FOUND HISTORIC CODE FOR PITCH GYRO TO BE INVALID WHILE IN MAINTENANCE MODE. SUSPECT PITCH GYRO TO BE FAULTY CAUSING BACKUP SAS LIGHT TO ILLUMINATE. REMOVED AND REPLACED FIBRE OPTIC GYRO IAW 22-10-00, 4.3. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-1.
